It seems that I have a reoccurance of what is a heat rash or some kind of fungal infection. I put on some clotrimazole and betamethasone dipropionate cream one night. The next morning as I was showering, I was washing the area in the folds of the groin and the skin split and bled. Subsequently, I went to the Dermatologist and he gave me some Desonide nad Leprox. He thought that the skin was rather thin in the area and that the Clotrimazloe and Beamethasone Cream was too strong. Other than that, he didn't think there was anything serious going on.
My question is...could this be herpes? Also, is it normal to get heat rash in winter....although I was in Florida the week prior. I never ever had heat rashes in my life and now I have gotten two in a period of 8 months. I never had bleeding before in that area. I have been applying bacitracin to the skin split.
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.